Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    justaname's Avatar
    justaname is offline Junior Member
    Join Date
    Aug 2004
    Location
    Lameville
    Posts
    59

    Bacteria tainted gear or something else?

    Ok so I am in the middle of a 600mg/w Test e cycle and the first few injections were fine but the last two have been totally F***ed the first one lumped up and hurt like hell the day after (thursdays injection glute) then Modays injection same thing but a little different it was a delt injection 1cc and the injection site was just a little sore but beneath it where the delt connects to the bone it was swollen and very painfull. I actually have a red splotch around it...so I figured I had an infection. I have been taking antibiotics for 4 days now and the lump in my glute is almost gone but the shoulder is still pretty messed up....and I switched vials betwwen the two because I thought the first one had gotten contaminated...

    Any thoughts on this? anyone had a similar experience? Is it possible my body has just decided to not tolerate the stuff??And can one re-sterilize a vial by cooking it? I am afraid to shoot the stuff into my body again...

  2. #2
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    What is the brand of the gear you are using?
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  3. #3
    TapUouT's Avatar
    TapUouT is offline New Member
    Join Date
    Oct 2003
    Location
    Bay Area California
    Posts
    36
    im having a similar reaction, started out with no problem. then after about eight weeks each injection has been worse all the symptoms you have stated im expirencing now, i suspect im reaction to the BA/BB or possibly shooting too much in my glutes ( 2cc aweek each side) i dont know what the hell is goin on but its freaking me out. im taking one more injection tonight and if i react the same way im cutting my cycle short.

  4. #4
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    USA
    Posts
    2,070
    im curious to know the brand as well... i have had the same reaction with my 300mg/ml gear... pm me if you don;t want to use initials.. it could be the co. I highly doubt it is the ba as tap said cause im 6 weeks in and still get the same reaction... i would hope to god i would have adjusted by now!!! i guess there is an outside shot it could be though.


    and as you said tap im cutting mine short due to this problem too... also because it's hard to eat as well as id like when i have class and work but mainly cause i can;t walk for a week after hitting the quad.

  5. #5
    justaname's Avatar
    justaname is offline Junior Member
    Join Date
    Aug 2004
    Location
    Lameville
    Posts
    59
    its from DLs..I read a few posts that said thier stuff was smooth though...I dunno I am pissed though cutting my cycle off before I even start to get good gains....

  6. #6
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    USA
    Posts
    2,070
    hmm weird.. not the brand im using, im curious what tap is running.. i have PL (not the scammer one) Maybe i just got an odd batch because many swear by this stuff with great results...... o well im done for a while now...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •